# SDR DALA2024062806585

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 69-70 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION FRAME SUPPORT INTERNAL STRUCTURE LOCATED BETWEN FR69 TO FR70 AND STR23L IN AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED SUPPORT FRAME STRUCTURE LOCATED BETWEEN FOR 69 TO FR 70 AND STRG 23L IN AFT GALLEY AREA AS PER A319 SRM 51-42-11-801 AND A319 SRM 51-72-11-911. (0416160)
